# SDR UIEA2017051500786

- Difficulty date: May 14, 2017
- Submitted: May 15, 2017
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 84,366 hours, 21,934 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Nut
- Condition: Seized
- Location: Thermocouple
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE, NR 2 THERMOCOUPLE PROBE,  FOUND NUT ON TERMINAL END SEIZED.  REMOVED AND REPLACED THE THERMOCOUPLE PROBE IAW AMM 77-21-01.
